Efficient methods for solving multidimensional thermoelasticity problems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 290-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a13,
author = {V. N. Abrashin and I. A. Dzyuba and N. E. Kamenskaya},
title = {Efficient methods for solving multidimensional thermoelasticity problems},
journal = {Differencialʹnye uravneni\^a},
pages = {290--305},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a13/}
}
TY - JOUR AU - V. N. Abrashin AU - I. A. Dzyuba AU - N. E. Kamenskaya TI - Efficient methods for solving multidimensional thermoelasticity problems JO - Differencialʹnye uravneniâ PY - 1992 SP - 290 EP - 305 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a13/ LA - ru ID - DE_1992_28_2_a13 ER -
V. N. Abrashin; I. A. Dzyuba; N. E. Kamenskaya. Efficient methods for solving multidimensional thermoelasticity problems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 290-305. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a13/